# SDR SCNA01014

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N800SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30627
- Aircraft time: 19 hours, 11 cycles
- Engine: Cfmint CFM567B2US
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311381
- Part serial: YB002647J
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT EXCESSIVE FUEL BURN WAS NOTICED ON THE RIGHT ENGINE, THE CREW RETURNED THE AIRCRAFT TO MSP.  MAINTENANCE FOUND THE NUMBER TWO ENGINE SERVO FUEL HEATER LEAKING.  REMOVED AND REPLACED THE NUMBER TWO ENGINE SERVO FUEL HEATER.  PERFORMED IDLE POWER LEAK CHECK, LEAK CHECKS GOOD.
